Mathematische Zeitschrift

, Volume 255, Issue 2, pp 343–355

Pluricanonical systems on irregular 3-folds of general type

Article

Abstract

In this paper we prove that if X is an irregular 3-fold with χ(ωX) > 0, then |mKX| is birational for all m ≥  5.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Atiyah M. (1957) Vector bundles over an elliptic curves. Proc. London Math. Soc. 7, 414–452MATHMathSciNetGoogle Scholar
  2. 2.
    Bombieri E. (1973) Canonical models of surfaces of general type. Inst. Hautes Études Sci. Publ. Math. 42, 171–219MathSciNetGoogle Scholar
  3. 3.
    Chen J.A., Hacon C.D. (2002) Linear series of irregular varieties. In: Algebraic Geometry in East Asia, Japan, World Scientific PressGoogle Scholar
  4. 4.
    Chen J.A., Hacon C.D. (2002) On algebraic fiber spaces over varieties of maximal Albanese dimension. Duke Math. J. 111, 159–175MATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Fujita T. (1978) On Kähler fiber spaces over curves. J. Math. Soc. Japan 30(4): 779–794MATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Green M., Lazarsfeld R. (1987) Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville. Invent. Math. 90, 389–407MATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Green M., Lazarsfeld R. (1991) Higher obstructions to deforming cohomology groups of line bundles. J. Am. Math. Soc. 4, 87–103MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Hartshorne R. (1971) Ample vector bundles on curves. Nagoya Math. J. 43, 73–89MATHMathSciNetGoogle Scholar
  9. 9.
    Hacon, C.D., McKernan, J.: Boundedness of pluricanonical maps of varieties of general type. Invent. Math. 2006 (in press)Google Scholar
  10. 10.
    Kollár J. (1986) Higher direct images of dualizing sheaves I. Ann. Math. 123, 11–42MATHCrossRefGoogle Scholar
  11. 11.
    Kollár J. (1986) Higher direct images of dualizing sheaves II. Ann. Math. 124, 171–202MATHCrossRefGoogle Scholar
  12. 12.
    Kollár, J.: Shafarevich maps and automorphic forms. In: M. B. Porter Lectures, Princeton University Press, Princeton 1995Google Scholar
  13. 13.
    Mukai S.(1981) Duality between D(X) and \(D(\hat {X})\) with its application to Picard sheaves. Nagoya Math. J. 81, 153–175MATHMathSciNetGoogle Scholar
  14. 14.
    Takayama, S.: Pluricanonical systems on algebraic varieties of general type. Invent. Math (2006) (in press)Google Scholar
  15. 15.
    Todorov, G.: Pluricanonical maps for threefolds. Preprint math.AG/0512346Google Scholar
  16. 16.
    Tu L.W. (1993) Semistable Bundles over an elliptic curve. Adv. Math. 98, 1–26MATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    Tsuji, H.: Pluricanonical systems of projective varieties of general type II. math.CV/0409318Google Scholar
  18. 18.
    Tsuji, H.: Pluricanonical systems of projective 3-folds of general type. math.AG/0204096Google Scholar
  19. 19.
    Viehweg E. (1983) Weak positivity and the additivity of the Kodaira dimension for certain fiber spaces. Adv. Stud. Pure Math., North Holland, 1, 329–353MATHMathSciNetGoogle Scholar
  20. 20.
    Viehweg, E.: Quasi-projective moduli for Polarized Manifolds. Springer, Ergebnisse der Mathematik und ihrer Grenzgebiete 30 (1995)Google Scholar

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Department of MathematicsNational Taiwan UniversityTaipeiTaiwan
  2. 2.National Center for Theoretical Sciences, Taipei OfficeTaipeiTaiwan
  3. 3.Department of MathematicsUniversity of UtahSalt Lake CityUSA

Personalised recommendations